# SDR USAA990457

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Part time: 30,191 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK, FOUND 1 INCH BY 1 INCH CORRODED AREA ON FLOORBEAM AT BS 312 RBL 37, WL 208.1.  CORROSION LEVEL 2.  CORROSION TASK NR C53-107-02.  CUT OUT DAMAGE AND INSTALLED FILLER AND DOUBLER PER SRM 53-10-51.  (M)
